Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Full hysterectomy. Had spinal issues and shoulder surgery. Was on lortab. Why pain in body?

hii, my name is sherri, and i am 42 yrs old, have had 3 healthy children, 1 miscarriage, an 1 abortion. i had to have a full hysterechetomy in 2003, and have had other problems along the way, ive had car accidents resulting in spinal issues and had a shoulder surgery which continues to cause greaat paina nd problems, i also have arthrities, and fibromyalgia , here lately ive been having mifgraines, 2 or 3 times a week. i cant sleep at night and i cant calm down during the day and its starting to drive me crazy, i am on premarin for my hormones, prozac for a levelness i need, and ambien to help sleep when possible, i was on lortab and opana which helped immensely by just taking 1 ofa day. ech please help me find a dr or a program or both that will gt me back to the real me, less the pain.
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Procedures
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to all your health problem that you have gone through it is just likely that you may develop some functional kind of disorder like anxiety and depression and this would be the main reason behind the complaints that you are facing right now if I would be your treating physician then I would treat you with the tranquilizer and the best drug is Tab Chlordiazepoxide three times in day, take care and have a nice day.
Answered: Mon, 26 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor